American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Bo-Hae Im. Concordant numbers within arithmetic progressions and elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 791-800.
Abstract, references, and article information
View Article: PDF

[2] Norio Nawata. $C^*$-algebras associated with real multiplication. Proc. Amer. Math. Soc. 140 (2012) 3409-3419.
Abstract, references, and article information
View Article: PDF

[3] Pingzhi Yuan. On the number of solutions of $x^2-4m(m+1)y^2=y^2-bz^2=1$. Proc. Amer. Math. Soc. 132 (2004) 1561-1566. MR 2051114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Florian Luca and Michal Krizek. On the solutions of the congruence $n^{2}\equiv 1~(mod~\phi ^{2}(n))$. Proc. Amer. Math. Soc. 129 (2001) 2191-2196. MR 1823899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Walter Feit. Some Diophantine equations of the form $x^{2}-py^{2} =z$. Proc. Amer. Math. Soc. 129 (2001) 623-625. MR 1800243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Andrej Dujella. A proof of the Hoggatt-Bergum conjecture . Proc. Amer. Math. Soc. 127 (1999) 1999-2005. MR 1605956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Daniel Cass and Pasquale J. Arpaia. Matrix generation of Pythagorean $n$-tuples . Proc. Amer. Math. Soc. 109 (1990) 1-7. MR 1000148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1